Show simple item record

dc.contributor.authorLiu, J.en_US
dc.contributor.authorTrotter, L. E.en_US
dc.contributor.authorJr.en_US
dc.contributor.authorZiegler, G.en_US
dc.date.accessioned2007-11-09T20:09:22Z
dc.date.available2007-11-09T20:09:22Z
dc.date.issued1992-05en_US
dc.identifier.citation1010en_US
dc.identifier.urihttps://hdl.handle.net/1813/8895
dc.description.abstractThis paper published in "Queueing Systems" 15 (1994), 289-308en_US
dc.format.extent425117 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen_US
dc.publisherCornell University Operations Research and Industrial Engineeringen_US
dc.subjectOperations Researchen_US
dc.subjectIndustrial Engineeringen_US
dc.subjecttechnical reporten_US
dc.titleOn the Height of the Minimal Hilbert Basisen_US
dc.typetechnical reporten_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Statistics